# SDR AALA201909189005

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 12,462 hours, 5,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT FAILED BATTERY 10WL TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 35-51-38.
